CSpace
onthebestuniformconvergencerateofebestimators
Yuan Yahua1; Liang Hua2
1995
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume8Issue:1Pages:52
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42997
Collection中国科学院数学与系统科学研究院
Affiliation1.亚利桑那州立大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Yuan Yahua,Liang Hua. onthebestuniformconvergencerateofebestimators[J]. systemsscienceandmathematicalscience,1995,8(1):52.
APA Yuan Yahua,&Liang Hua.(1995).onthebestuniformconvergencerateofebestimators.systemsscienceandmathematicalscience,8(1),52.
MLA Yuan Yahua,et al."onthebestuniformconvergencerateofebestimators".systemsscienceandmathematicalscience 8.1(1995):52.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yuan Yahua]'s Articles
[Liang Hua]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yuan Yahua]'s Articles
[Liang Hua]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yuan Yahua]'s Articles
[Liang Hua]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.